BibTeX record journals/jcb/ZeiraZS17

download as .bib file

@article{DBLP:journals/jcb/ZeiraZS17,
  author    = {Ron Zeira and
               Meirav Zehavi and
               Ron Shamir},
  title     = {A Linear-Time Algorithm for the Copy Number Transformation Problem},
  journal   = {J. Comput. Biol.},
  volume    = {24},
  number    = {12},
  pages     = {1179--1194},
  year      = {2017},
  url       = {https://doi.org/10.1089/cmb.2017.0060},
  doi       = {10.1089/cmb.2017.0060},
  timestamp = {Thu, 12 Mar 2020 14:19:32 +0100},
  biburl    = {https://dblp.org/rec/journals/jcb/ZeiraZS17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics